| Model Number |
ISERT 250 (+19.00 OD) |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/09/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation details: the product was not returned.Result of investigation revealed no abnormalities were found in production and inspection records of the product.The exact root cause was not ascertained.Serial # (b)(4) - model 250.
Event or Problem Description
The leading haptic broke in half.The surgeon needed to enlarge the incision to remove the iol from the patient's eye.Patient prognosis is reported as good.